# SDR SWAA2022022430245

- Difficulty date: December 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF HAS BROKEN TANG ON FWD O/B CORNER / DAMAGED FLOOR PANEL 221GF WAS REPLACED WITH A SERVICEABLE PART IAW SRM 51-10-02-0G-0 PAR 9.
